hrcak mascot   Srce   HID

Arhiv za higijenu rada i toksikologiju, Vol. 67 No. 2, 2016.

Kratko priopćenje

Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning

Darinka Purg ; Medical Intensive Care Unit, University Medical Centre Maribor, Maribor, Slovenia
Andrej Markota ; Medical Intensive Care Unit, University Medical Centre Maribor, Maribor, Slovenia
Damjan Grenc ; Poison Control Centre, University Medical Centre Ljubljana, Ljubljana, Slovenia
Andreja Sinkovič ; Medical Intensive Care Unit, University Medical Centre Maribor, Maribor, Slovenia

Puni tekst: engleski, pdf (185 KB) str. 164-166 preuzimanja: 289* citiraj
APA 6th Edition
Purg, D., Markota, A., Grenc, D. i Sinkovič, A. (2016). Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning. Arhiv za higijenu rada i toksikologiju, 67 (2), 164-166. Preuzeto s https://hrcak.srce.hr/159816
MLA 8th Edition
Purg, Darinka, et al. "Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning." Arhiv za higijenu rada i toksikologiju, vol. 67, br. 2, 2016, str. 164-166. https://hrcak.srce.hr/159816. Citirano 21.05.2019.
Chicago 17th Edition
Purg, Darinka, Andrej Markota, Damjan Grenc i Andreja Sinkovič. "Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning." Arhiv za higijenu rada i toksikologiju 67, br. 2 (2016): 164-166. https://hrcak.srce.hr/159816
Harvard
Purg, D., et al. (2016). 'Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning', Arhiv za higijenu rada i toksikologiju, 67(2), str. 164-166. Preuzeto s: https://hrcak.srce.hr/159816 (Datum pristupa: 21.05.2019.)
Vancouver
Purg D, Markota A, Grenc D, Sinkovič A. Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning. Arh Hig Rada Toksikol. [Internet]. 2016 [pristupljeno 21.05.2019.];67(2):164-166. Dostupno na: https://hrcak.srce.hr/159816
IEEE
D. Purg, A. Markota, D. Grenc i A. Sinkovič, "Low-dose intravenous lipid emulsion for the treatment of severe quetiapine and citalopram poisoning", Arhiv za higijenu rada i toksikologiju, vol.67, br. 2, str. 164-166, 2016. [Online]. Dostupno na: https://hrcak.srce.hr/159816. [Citirano: 21.05.2019.]

Sažetak
The treatment of quetiapine and/or citalopram poisoning is mainly supportive and involves gastric lavage, activated charcoal, intubation, and mechanical ventilation. Recently, however, there were reports of successful treatment with intravenous lipid emulsion. Here we report a case of a 19-year-old Caucasian girl who ingested approximately 6000 mg of quetiapine, 400 mg of citalopram, and 45 mg of bromazepam in a suicide attempt. The patient developed ventricular tachycardia and epileptic seizures 12 h after admission to the hospital. As the patient’s condition deteriorated, we combined standard therapy (intubation, mechanical ventilation, and vasopressors) with low-dose intravenous lipid emulsion (ILE) (a total of 300 mL of 20 % lipid emulsion) and normalised her heart rhythm and stopped the seizures. She was discharged to the psychiatric ward after 48 h and home after a prolonged (2-month) psychiatric rehabilitation. Intravenous lipid emulsion turned out to be effective even in the lower dose range than previously reported for quetiapine poisoning in patients presenting with seizure and ventricular arrhythmia. To our knowledge, there are no case reports describing the use of ILE in treating citalopram poisoning.

Ključne riječi
cardiac arrhythmias; complementary therapies; emergency treatment; epilepsy; poisoning

Hrčak ID: 159816

URI
https://hrcak.srce.hr/159816

[slovenski]

Posjeta: 412 *